# SDR FDEA202002040261

- Difficulty date: February 4, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 74,874 hours, 18,229 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B4017
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  615     32-42  8675     03FEB20  CDG  FACT  U  LOGPAGES:3206022  DECELLERATION THROUGH 80 KTS TIRE PRESS DIFF LEVEL  1 ALERT UPON EXITING RUNWAY LEVEL 2 TIRE FAIL  ALERT. #8 PRESSURE WENT TO ZERO. INSPECTED BY  MAINT.   R/I  04FEB20 01:28   CDG U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: ARG7755-503                         POS: 8  SRL: B0422                     TAG NBR: 3183F2  ON  MPN: ARG7755-503          CPN: 3200402  SRL: B4017                     TAG NBR: G88881  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: ARG7755-503                         POS: 7  SRL: B3531                     TAG NBR: 6759F1  ON  MPN: ARG7755-503          CPN: 3200402  SRL: B4916                     TAG NBR: 1388E1  FACT 04FEB20 01:28   CDG U  IAW AMM 32-40-00-6 WHEEL #8 INSPECTED AND FOUND  PRESSURE AT 0 PSI.  NEED TO REPLACE WHEEL #8 AND OPPOSITE WHEEL #7.  REMOVAL INSTALLSATION OF WHEEL #8 AND #7  PERFORMED IAW AMM 32-41-01-4.  ALL WHEEL INSPECTED IAW AMM 32-40-00-6  NO DEFFECT FOUND.
